Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 14, 2010, 11:45 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 11:45 PM CDT (04:45 UTC)
- Expired
- Jul 15, 2010, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Sauk County, WI
The radar
The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 12:30 AM CDT | FLOOD | Baraboo, WI | REPORTS OF WATER COVERING LOW SPOTS ON ROADS IN RIVER VALLEYS ACROSS NORTHERN PART OF COUNTY. NOTHING SERIOUS...NORMAL FOR THAT AREA WITH MODERATE TO HEAVY RAINS. |
| Jul 15, 12:48 AM CDT | HEAVY RAIN 2.5 | Baraboo, WI | STREET FLOODING ALONG HWY 33...RAINFALL ESTIMATED FROM RADAR |
| Jul 15, 1:00 AM CDT | FLASH FLOOD | 3 N Lodi, WI | GRAVEL SHOULDER WASHOUTS ON SEVERAL ROADS IN TWNSHPS OF LODI AND DEKORRA. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
973
WGUS53 KMKX 150445
FFWMKX
WIC021-111-150730-
/O.NEW.KMKX.FF.W.0003.100715T0445Z-100715T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 PM CDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
WESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 230 AM CDT
* AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN OVER THE
WARNING AREA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARABOO...LAKE WISCONSIN...REEDSBURG...WISCONSIN DELLS...DEVILS
LAKE STATE PARK...LAKE DELTON...WEST BARABOO AND WISCONSIN DELLS
AIRPORT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
O'KEEFE CREEK...NEENAH CREEK...BIG SLOUGH...SOUTH BRANCH CREEK...BIG
CREEK...WISCONSIN RIVER...DELL CREEK...BARABOO RIVER...CROSSMAN
CREEK...HULBURT CREEK...NEWPORT BASIN...DELLONA BASIN...WEETING
BASIN...PLUM CREEK...TWIN CREEK...SPRING BROOK...SOUTH OF PLUM
CREEK...LAKE REDSTONE...LAKE DELTON...BEAVER CREEK...LITTLE BARABOO
RIVER...MIRROR LAKE...COPPER CREEK...LA VALLE BASIN...EXCELSIOR
BASIN...FURNACE CREEK...FAIRFIELD BASIN...SHADY LANE BASIN...
CAZENOVIA BRANCH...HARRISON CREEK...HAY CREEK...LEECH CREEK...BABB
CREEK...CARR VALLEY BRANCH...MCGLYNN CREEK...NARROWS CREEK...BARABOO
RIVER OUTLET...NORTH OF BARABOO RIVER...LEECH-BARABOO BASIN...NARROWS
CREEK OUTLET...DEVIL'S LAKE STATE PARK...SKILLET CREEK...WILLOW
CREEK...SEELY CREEK...SEELEY CREEK...PRENTICE CREEK...LAKE
WISCONSIN...WESTFIELD BASIN...SUMPTER BASIN...HILL POINT CREEK...
MANLEY CREEK...SEELY CREEK OUTLET...ROWAN CREEK FISHERY AREA...OTTER
CREEK...BEAR CREEK...HONEY CREEK...NORTH BRANCH HONEY BASIN...NORTH
BRANCH HONEY CREEK...ROWAN CREEK...NORTHEAST OF HONEY CREEK...WIEGANS
BAY AND EAST BRANCH HONEY CREEK.
LAT...LON 4364 9032 4364 8954 4335 8950 4333 9020
4355 9020 4355 9031
$$
FRANKS1 follow-up statement
409
WGUS73 KMKX 150528
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1228 AM CDT THU JUL 15 2010
WIC021-111-150730-
/O.CON.KMKX.FF.W.0003.000000T0000Z-100715T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-SAUK WI-
1228 AM CDT THU JUL 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR SAUK
AND WESTERN COLUMBIA COUNTIES...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WISCONSIN DELLS...REEDSBURG AND LAKE DELTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PORTIONS OF THE WARNED AREA HAVE RECEIVED BETWEEN 3 AND 4 INCHES
WITH ADDITIONAL RAINFALL AMOUNTS OF 1 INCH POSSIBLE IN THE WARNED
AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4364 9032 4364 8954 4335 8950 4333 9020
4355 9020 4355 9031
$$
FRANKSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:49 PM CDT, 7 hours 56 minutes earlier.
Area forecast discussion, Jul 14, 3:49 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT WED JUL 14 2010 .SHORT TERM...MDT RISK CONTINUES FOR TNT WITH SVR TSTORMS AND HEAVY RAINFALL MAINLY THIS EVENING. NEW SVR SQUALL LINE FORMING JUST EAST OF MINNEAPOLIS. THIS IS A REGION 4000 J/KG OF MLCAPE WITH LITTLE CIN AND STRONG WIND SHEAR ESPECIALLY IN THE LOW LEVELS. MAIN UPPER DYNAMICS WILL MOVE FROM MN INTO CANADA TNT WITH A SLOW MOVING COLD FRONT TO MOVE ACROSS SRN WI ON THU. DESPITE DYNAMICS AND BEST WARM ADVECTION LIFTING NWD...SEVERAL MESO MODELS BUILD SQUALL LINE TO THE SW AND MOVE IT SEWD THROUGH SRN WI THIS EVENING. SINCE MODE OF CONVECTION WILL BE A LINE...DAMAGING WINDS WILL BE THE MOST WIDESPREAD THREAT...HOWEVER STRONG LOW LEVEL WIND SHEAR IN THE WRN CWA MAY BE SUFFICIENT FOR MESO VORTICES TO DEVELOP ALONG THE LEADING EDGE OF THE LINE AND PRODUCE TORNADOES. SQUALL LINE WILL MOVE TO THE RIGHT OF THE MEAN WIND...FOLLOWING CORFIDI VECTORS AND BETTER CAPE. GIVEN THIS AND WITH ONLY MODEST WINDS IN THE MID LEVELS...THE OVERALL SPEED COULD BE LOWER THAN YOUR TYPICAL SQUALL LINE. HAVE THUS MENTIONED HEAVY RAIN WITH A FLASH FLOOD THREAT. WILL HOLD OFF ON A FLASH FLOOD WATCH GIVEN RECENT DRY WEATHER...ABUNDANT VEGETATION...AND FLASH FLOOD GUIDANCE AROUND 3 INCHES. A CHANCE OF TSTORMS WILL CONTINUE ON THU WITH BEST CHANCES IN SE WI WHERE FROPA WILL NOT OCCUR UNTIL MID AFTERNOON. OTHERWISE HIGH PRESSURE WILL SETTLE FROM NE TO OHIO FOR THU NT THROUGH FRI NT WITH HIGH PRESSURE OVER WI ON SAT. A DRIER BUT CONTINUED VERY WARM AIRMASS WILL PREVAIL FRI AND SAT. .LONG TERM...WARM SUMMER TEMPS TO CONTINUE THROUGH THE EXTENDED. A WARM FRONT WILL RETURN TO THE REGION SAT NT WITH FROPA ON SUN. WEAK HIGH PRESSURE TO PREVAIL MON INTO TUE WHILE ANOTHER WARM FRONT RETURNS FOR TUE NT AND WED. && .AVIATION...SEVERE THUNDERSTORMS EXPECTED THIS EVENING INTO EARLY MORNING THURSDAY ACROSS SOUTHERN WISCONSIN. MAIN CONCERNS ARE TIMING OF THE STORMS. CURRENT MESOSCALE MODELS ARE SUGGESTING THAT STORMS WILL ORGANIZE INTO A LINE...MOVING NW TO SE THROUGH THE FORECAST AREA FROM ABOUT 00Z TO 05Z. AS CONVECTIVE DEVELOPMENT IS TRICKY TO FORECAST...THE TIMING OF THESE STORMS ARE NOT SET IN STONE. TAFS WILL LIKELY NEED TO BE AMENDED FOR TIMING AS THE STORMS DEVELOP TO THE WEST. IF A SQUALL LINE DOES DEVELOP...COULD SEE SEVERE WINDS WITHIN STORMS AS WELL AS HAIL. EXPECT CONTINUED VFR CONDITIONS OUTSIDE OF PRECIP. WITHIN SHOWERS AND STORMS...MVFR SEEMS LIKELY...WITH IFR AND LIFR POSSIBLE IN THE HEAVIEST STORMS. CHANCE FOR STORMS WILL CONTINUE LATER IN THE NIGHT AND INTO THURSDAY MORNING AS FRONTAL BOUNDARY LINGERS IN THE AREA. QUIETER CONDITIONS SHOULD RETURN DURING THE AFTERNOON THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ062-067>069. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...07
Hazardous weather outlook, Jul 14, 7:15 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 715 PM CDT WED JUL 14 2010 WIZ046-047-051-052-056>060-062>072-152115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 715 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR AREAS ALONG AND NORTH OF A LINE FROM SHEBOYGAN TO MINERAL POINT...AND A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 1 AM FOR ALL OF SOUTHERN WISCONSIN. IN ADDITION...GIVEN THE SURGE OF MOISTURE INTO SOUTHERN WISCONSIN...THE THUNDERSTORMS THIS EVENING WILL YIELD HIGH RAINFALL RATES. LOCAL FLASH FLOOD GUIDANCE SUGGESTS IT WILL TAKE 2 TO 4 INCHES OF RAIN IN RURAL AREAS IN A 3 HOUR WINDOW FOR FLASH FLOODING TO OCCUR. IN URBAN AREAS...IT ONLY TAKES A QUICK 1 TO 2 INCHES TO CAUSE FLOODING PROBLEMS. GIVEN THE HIGH PRECIPITABLE WATER AND EXPECTED SPEED OF THE THUNDERSTORMS...THERE WILL BE A FLASH FLOODING THREAT FOR NEARLY ALL OF SOUTHERN WISCONSIN AS A COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA THIS EVENING. AN AIR QUALITY WATCH ISSUED BY THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES IS IN EFFECT UNTIL 11 PM FOR A PORTION OF SOUTHEAST WISCONSIN...DUE TO THE POSSIBLE ELEVATED LEVELS OF OZONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS RETURNING TUESDAY AFTERNOON IN THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. LMZ643>646-152115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 715 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 1 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT. DDV WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 14, 9:27 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN JACKSON 43.32N 88.16W
07/14/2010 M1.07 INCH WASHINGTON WI TRAINED SPOTTER
1.07 INCHES OF RAIN DURING A 20 MINUTE DURATION...SOME
WATER OVER CURBS
&&
SEARSLocal storm report, Jul 14, 9:34 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HEAVY RAIN 1 SE RANDOM LAKE 43.54N 87.94W
07/14/2010 M1.08 INCH OZAUKEE WI TRAINED SPOTTER
ONE INCH MEASURED BETWEEN 858 AND 916 PM...1.08 INCHES
TOTAL FOR EVENT
&&
SEARSLocal storm report, Jul 14, 9:46 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG S HARTFORD 43.32N 88.39W
07/14/2010 WASHINGTON WI EMERGENCY MNGR
REPORTS OF TREES AND POWERLINES DOWN S OF HARTFORD AND A
FEW OTHER LOCATIONS IN WASHINGTON COUNTY, BUT NO
SPECIFICS.
&&
FRANKSSpecial weather statement, Jul 14, 10:28 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1028 PM CDT WED JUL 14 2010 WIZ046-047-056-057-150445- COLUMBIA-GREEN LAKE-MARQUETTE-SAUK- 1028 PM CDT WED JUL 14 2010 ...LINE OF STRONG THUNDERSTORMS MOVING INTO SAUK AND MARQUETTE COUNTIES... AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 41 MILES NORTH OF WISCONSIN DELLS TO 39 MILES WEST OF REEDSBURG...MOVING EAST AT 55 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WESTFIELD AND REEDSBURG BY 1100 PM CDT... WISCONSIN DELLS AND LAKE DELTON BY 1105 PM CDT... WISCONSIN DELLS AIRPORT BY 1110 PM CDT... DEVILS LAKE STATE PARK AND WEST BARABOO BY 1115 PM CDT... PRINCETON AND BERLIN BY 1120 PM CDT... LAKE WISCONSIN AND PORTAGE BY 1125 PM CDT... I90/94 WI RIVER BRIDGE AND PARDEEVILLE BY 1130 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. FRANKS
Local storm report, Jul 14, 11:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1105 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 NW WISCONSIN DELLS 43.64N 89.79W
07/14/2010 SAUK WI TRAINED SPOTTER
POWER LINES DOWN...ESTIMATED 70MPH WINDS.
&&
SEARSLocal storm report, Jul 14, 11:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 PM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND GST 10 ENE WISCONSIN DELLS 43.68N 89.59W
07/14/2010 E60 MPH MARQUETTE WI FIRE DEPT/RESCUE
ESTIMATED 60 MPH WINDS IN BRIGGSVILLE
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:21 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 2 hr |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 37 min |
| Jul 14, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 80 min |
| Jul 14, 7:45 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Sauk, Washington | 117 min |
| Jul 14, 7:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jul 14, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 45 min |
| Jul 14, 9:00 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Milwaukee, Waukesha | 44 min |
| Jul 14, 9:10 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 14, 9:29 PM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 14, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 61 min |
| Jul 14, 11:03 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 3 hr |
| Jul 14, 11:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 50 min |
| Jul 14, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 14, 11:47 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 3 hr |
| Jul 14, 11:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 52 min |
| Jul 15, 12:11 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 64 min |
| Jul 15, 12:14 AM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 15, 12:23 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Milwaukee, Waukesha | 52 min |
| Jul 15, 12:36 AM CDT | Areal Flood Advisory | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:00 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 15, 1:28 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 15, 1:31 AM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:43 AM CDT | River Flood Warning | MKX | Milwaukee | 5 hr |
| Jul 15, 1:57 AM CDT | River Flood Watch | MKX | Sauk | 6 hr |
| Jul 15, 2:01 AM CDT | River Flood Warning | MKX | Waukesha | 66 hr |
| Jul 15, 4:02 AM CDT | Flash Flood Warning | MKX | Columbia | 57 min |
| Jul 15, 4:51 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 7:11 AM CDT | River Flood Warning | MKX | Sauk | 10 days |
| Jul 15, 7:44 AM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Jul 15, 9:34 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
| Jul 15, 12:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jul 15, 12:12 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.